Rajendra Prasad, Shashikant Pandey

DOI Number
First page
Last page


The purpose of this paper is to study a totally contact umbilical contact CR-
lightlike submanifolds of an indefinite para-Sasakian manifold. In this paper, we prove that a totally contact umbilical CR-lightlike submanifold is totally contact geodesic. Further, we obtain a necessary and sufficient condition for a CR-lightlike submanifold to be anti-invariant submanifold. Finally, we obtain the integrability condition of distributions and also characterize a contact CR-lightlike submanifold of indefinite para-Sasakian manifold to be a contact CR-lightlike product.


Lightlike submanifolds, contact CR-lightlike submanifolds, indefinite para- Sasakian manifolds, totally contact umbilical submanifolds.


Lightlike submanifolds; contact CR-lightlike submanifolds; indefinite para-Sasakian manifolds; totally contact umbilical submanifolds.

Full Text:



A. Bejancu, CR-submanifolds of a Kaehler

manifold-I, Proc. Amer. Math. Soc. 69(1978), 135-142.

A. Bejancu, CR-submanifolds of a Kaehler

manifold-II, Trans. Amer. Math. Soc. 250(1979), 333-345.

A. Bejancu, M. Kon, K. Yano, CR-submanifolds of complex spaceform, J. of Differential Geom. 16(1981), 137-145.

A. Bejancu, K. L. Duggal, Lightlike submanifolds of semi-Riemannian manifolds and applications, Mathematics and its Applications 364, Kluwer Academic Publishers, 1996.

B. Y, Chen, CR-submanifolds of a Keahler

manifold-I, J. of Differential Geom. 16(1981), 305-322.

B. Y, Chen, CR-submanifolds of a Keahler

manifold-II, J. of Differential Geom. 16(1981), 493-509.

B. Sahin, Slant lightlike submanifolds of indefinite Hermitian

manifolds, Balkan J. Geom. Appl.13(2008), no. 1, 107-119.

B. Sahin and C. Yildirim, Slant lightlike submanifolds of indefinite

Sasakian, Filomat 26(2012), no. 2, 277-287.

K. L. Duggal, B. Sahin,Lightlike submanifolds of indefinite Sasakian

manifolds, Int. J. Math. Math. Sci. Volume 2007, Artical ID 57585,


M. Kobayashi, CR-submanifolds of a Sasakian

manifolds, Tensor (N.S.)35(1981), 297-307.

M. Kon, K. Yano, Contact CR-submanifolds, Kodai

Math. J. 5(1982), 238-252.

M. Kon, K. Yano, Contact CR-submanifolds of a Kaehlerien and Sasakian manifolds, Birkhauser, Boston, 1983.

R. Kumar, R. K. Nagaich, R. Rani, On sectional curvatures of epsilon-Sasakian manifolds}, Int. J. Math. Math. Sci. vol 2007, Artical ID 93562, 8 pages.

S. Maclane, Geometrical Mechanics II, Lecture

Notes, University of Chicago, 1968.

V. E. Nazaikinskii, V. E. Shatalov, B. Y. Sternin, Contact Geometry and Linear Differential Equation, De Gruter Exposition in Mathematics 6, Walter de Gruyter, 1992.

V.I. Arnold, Contact geometry: the geometrical methods of Gibbs's

thermodyanamodynamics, Proceeding of the Gibbs Symposium (New Haven, CT, 1989), 1990, 163-179.


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)